Публикация №5910

Название публикацииSOME LIMIT THEOREMS FOR GENERATED RENEWAL PROCESSES WITH HEAVY TAILS
Название на другом языке
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2000
Том45
Номер4
ГлаваНе задан
Страницы709-711
АннотацияНе задан
АвторыКоролев Виктор Юрьевич
и др.
ссылка в Internet
РИНЦ1
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1996) A GENERAL THEOREM ON THE LIMIT BEHAVIOR OF SUPERPOSITIONS OF INDEPENDENT RANDOM PROCESSES WITH APPLICATIONS TO COX PROCESSES

(1996) RANDOM SUMMATION: LIMIT THEOREMS AND APPLICATIONS